# SDR SWAA2024022957536

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,946 hours, 17,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO LIFE RAFT MISSING COVER<[01] INSTALLED NEW EMERGENCY LIGHT LENS COVER NEXT TO LIFE RAFT PER AMM 33-51-03.
